# SDR SWAA053376

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 9,497 hours, 5,269 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE IAW MM.
